Advertisement

Computational Mathematics and Mathematical Physics

, Volume 58, Issue 11, pp 1737–1747 | Cite as

Asymptotics of the Solution of a Bisingular Optimal Boundary Control Problem in a Bounded Domain

  • A. R. Danilin
Article
  • 4 Downloads

Abstract

A bisingular problem of optimal boundary control for solutions of an elliptic equation in a bounded domain with a smooth boundary is considered. The coefficient of the Laplacian is assumed to be small, and integral constraints are imposed on the control. A complete asymptotic expansion in powers of the small parameter is obtained for the solution of the problem.

Keywords:

singular problems optimal control boundary value problems for systems of partial differential equations asymptotic expansions 

Notes

ACKNOWLEDGMENTS

This work was supported by the Program of the Presidium of the Russian Academy of Sciences “Fundamental Mathematics and Its Application”: Mathematical methods for motion control in systems with uncertainty and distributed parameters and Hamilton–Jacobi equations.

REFERENCES

  1. 1.
    J.-L. Lions, Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles (Gauthier-Villars, Paris, 1968).zbMATHGoogle Scholar
  2. 2.
    S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics (Leningr. Gos. Univ., Leningrad, 1950; Am. Math. Soc., Providence, R.I., 1991).Google Scholar
  3. 3.
    J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications (Dunod, Paris, 1968).zbMATHGoogle Scholar
  4. 4.
    A. R. Danilin and A. P. Zorin, “Asymptotic expansion of solutions to optimal boundary control problems,” Dokl. Math. 84 (2), 665–668 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A. R. Danilin and A. P. Zorin, “Asymptotics of a solution to an optimal boundary control problem in a bounded domain,” Tr. Inst. Mat. Mekh. Ural. Otd. Ross. Akad. Nauk 18 (3), 75–82 (2012).Google Scholar
  6. 6.
    A. M. Il’in, “Boundary layer,” in Advances in Science and Engineering: Modern Problems in Mathematics: Fundamental Directions (VINITI, Moscow, 1988), Vol. 34, pp. 175–214 [in Russian].Google Scholar
  7. 7.
    A. M. Il’in, Matching of Asymptotic Expansions of Solutions of Boundary Value Problems (Nauka, Moscow, 1989; Am. Math. Soc., RI, Providence, 1992).Google Scholar
  8. 8.
    A. R. Danilin, “Asymptotic behavior of bounded controls for a singular elliptic problem in a domain with a small cavity,” Sb. Math. 189 (11), 1611–1642 (1998).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    V. E. Kapustyan, “Asymptotics of bounded controls in optimal elliptic problems,” Dokl. Akad. Nauk Ukr. SSR, Ser. Mat. Estestvoznan. Tekh. Nauki, No. 2, 70–74 (1992).Google Scholar
  10. 10.
    V. E. Kapustyan, “Optimal bisingular elliptic problems with bounded control,” Dokl. Akad. Nauk Ukr., No. 6, 81–85 (1993).Google Scholar
  11. 11.
    W. G. Litvinov, Optimization in Elliptic Problems with Applications to Mechanics of Deformable Bodies and Fluid Mechanics (Nauka, Moscow, 1987; Springer, Basel, 2000).Google Scholar
  12. 12.
    A. R. Danilin and A. P. Zorin, “Asymptotics of a solution to an optimal boundary control problem,” Proc. Steklov Inst. Math 269, Suppl. 1, 81–94 (2010).CrossRefzbMATHGoogle Scholar
  13. 13.
    A. R. Danilin, “Optimal boundary control in a domain with a small cavity,” Ufim. Mat. Zh. 4 (2), 87–100 (2012).Google Scholar
  14. 14.
    K. Maurin, Metody Przestrzeni Hilberta (Państwowe Wydawnictwo Naukowe, Warsaw, 1959).zbMATHGoogle Scholar
  15. 15.
    O. A. Ladyzhenskaya, The Boundary Value Problems of Mathematical Physics (Nauka, Moscow, 1973; Springer-Verlag, New York, 1985).Google Scholar
  16. 16.
    K. Rektorys, Variational Methods in Mathematics, Science and Engineering, 2nd ed. transl. from the Czech (Reidel, Dordrecht, 1980).Google Scholar
  17. 17.
    A. R. Danilin, “Solution asymptotics in a problem of optimal boundary control of a flow through a part of the boundary,” Proc. Steklov Inst. Math 292, Suppl. 1, 55–66 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    M. I. Vishik and L. A. Lusternik, “Regular degeneration and boundary layer for linear differential equations with a small parameter,” Usp. Mat. Nauk 12 (5), 3–122 (1957).MathSciNetGoogle Scholar
  19. 19.
    A. M. Il’in and A. R. Danilin, Asymptotic Methods in Analysis (Fizmatlit, Moscow, 2009) [in Russian].zbMATHGoogle Scholar
  20. 20.
    O. A. Ladyzhenskaya and N. N. Ural’tseva, Linear and Quasilinear Elliptic Equations (Nauka, Moscow, 1964; Academic, New York, 1987).Google Scholar
  21. 21.
    A. M. Il’in and K. Kh. Nasirov, “Method of matched asymptotic expansions for an elliptic boundary value problem with a small parameter,” in Differential Equations with a Small Parameter (Ural. Nauchn. Tsentr Akad. Nauk SSSR, Sverdlovsk, 1980), pp. 8–15 [in Russian].zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of SciencesYekaterinburgRussia

Personalised recommendations